# SDR DALA2021091005372

- Difficulty date: September 7, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 103,986 hours, 14,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 EMERGENCY EXIT SIGN COVER DAMAGED. CORRECTIVE ACTION: REPLACED EXIT SIGN COVER. SYSTEM OPERATION IS NORMAL. (LP 1940339)
